# SDR IPXA2025012634796

- Difficulty date: January 16, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: A5796040221400
- Condition: Broken
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTO/B FLAP INBD EDGE ANGLE WEB BROKEN DOT# 110-161 JP-110.  REMOVED AND REPLACED ANGLE P/N A5796040221400 BATCH # 0004352771. IAW A300-600 SRM 51-40-21. OSD: 1/27/2025
